Thread: Couple anavar questions..
05-23-2005, 09:32 PM #1
Couple anavar questions..
I'm going for an 8 week cycle of var at 40-60mg ED and I had a couple questions. Current I am on my 4th month of accutane and i dont know if it would be such a good idea to do both at the same time. And would my acne return if i do use an AAS after finishing my accutane? Also, if i buy the liquid form, would it be more effective to just drink it or pour it in a cap and swallow it immediately.
05-23-2005, 10:37 PM #2
05-23-2005, 10:39 PM #3
05-23-2005, 10:47 PM #4Senior Member
Originally Posted by iNvid
- Join Date
- Sep 2002
It won't effect your accutane, only problem I had with my deca /test-e/dbol cycle on accutane was the dbol (liver toxic) but after i dropped the dbol and just ran the test/deca my levels were fine. Running just var you should be good to go (even tho I dont suggest var only cycles, its your decision).
I keep hearing that the acne wont return, I just finished my accutane cycle and next week I start another cycle (prop/tren /winny) and it'll be my first time acne and accutane free on a cycle... i hope that it wont come back. Should be fine.
Drink it or put it in a cup and drink it... either way your drinking it so whatever you choose. Id suggest filling it in a dropper or syringe and just shoot it down your throat, but it really doesn't matter.
05-23-2005, 11:16 PM #5
Yeah im gonna just do the syringe thing. I hope the acne wont come back, itll sure be a waste of my time. Anyways, about the anavar only cycle, i decided to just try it and see where it goes. I'm sure my cycles will progress overtime. Money is no issue even though var is quite expensive.
Users Browsing this Thread
There are currently 1 users browsing this thread. (0 members and 1 guests)